- -

Analytic-numerical solution of random boundary value heat problems in a semi-infinite bar

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Analytic-numerical solution of random boundary value heat problems in a semi-infinite bar

Show full item record

Casabán Bartual, MC.; Cortés López, JC.; García Mora, MB.; Jódar Sánchez, LA. (2013). Analytic-numerical solution of random boundary value heat problems in a semi-infinite bar. Abstract and Applied Analysis. 2013(676372):1-9. https://doi.org/10.1155/2013/676372

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/63029

Files in this item

Item Metadata

Title: Analytic-numerical solution of random boundary value heat problems in a semi-infinite bar
Author: Casabán Bartual, Mª Consuelo Cortés López, Juan Carlos García Mora, María Belén Jódar Sánchez, Lucas Antonio
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] This paper deals with the analytic-numerical solution of random heat problems for the temperature distribution in a semi-infinite bar with different boundary value conditions. We apply a random Fourier sine and cosine ...[+]
Subjects: Differential equations
Copyrigths: Reconocimiento (by)
Source:
Abstract and Applied Analysis. (issn: 1085-3375 ) (eissn: 1687-0409 )
DOI: 10.1155/2013/676372
Publisher:
Hindawi Publishing Corporation
Publisher version: http://dx.doi.org/10.1155/2013/676372
Project ID:
info:eu-repo/grantAgreement/MICINN//DPI2010-20891-C02-01/ES/MODELIZACION Y METODOS NUMERICOS, ALEATORIOS Y DETERMINISTAS, PARA EL FILTRADO DE PARTICULAS DIESEL EN MOTORES DE COMBUSTION INTERNA SOBREALIMENTADOS/
Universitat Politecnica de Valencia PAID06-11-2070
Thanks:
This work has been partially supported by the Ministerio de Economia y Competitividad Grant no. DPI2010-20891-C02-01 and Universitat Politecnica de Valencia Grant no. PAID06-11-2070.
Type: Artículo

References

Chiba, R. (2009). Stochastic heat conduction analysis of a functionally graded annular disc with spatially random heat transfer coefficients. Applied Mathematical Modelling, 33(1), 507-523. doi:10.1016/j.apm.2007.11.014

Li, Y., & Long, S. (2009). A finite element model based on statistical two-scale analysis for equivalent heat transfer parameters of composite material with random grains. Applied Mathematical Modelling, 33(7), 3157-3165. doi:10.1016/j.apm.2008.10.018

Cortés, J. C., Jódar, L., Villafuerte, L., & Villanueva, R. J. (2007). Computing mean square approximations of random diffusion models with source term. Mathematics and Computers in Simulation, 76(1-3), 44-48. doi:10.1016/j.matcom.2007.01.020 [+]
Chiba, R. (2009). Stochastic heat conduction analysis of a functionally graded annular disc with spatially random heat transfer coefficients. Applied Mathematical Modelling, 33(1), 507-523. doi:10.1016/j.apm.2007.11.014

Li, Y., & Long, S. (2009). A finite element model based on statistical two-scale analysis for equivalent heat transfer parameters of composite material with random grains. Applied Mathematical Modelling, 33(7), 3157-3165. doi:10.1016/j.apm.2008.10.018

Cortés, J. C., Jódar, L., Villafuerte, L., & Villanueva, R. J. (2007). Computing mean square approximations of random diffusion models with source term. Mathematics and Computers in Simulation, 76(1-3), 44-48. doi:10.1016/j.matcom.2007.01.020

Cortés, J.-C., Jódar, L., Roselló, M.-D., & Villafuerte, L. (2012). Solving initial and two-point boundary value linear random differential equations: A mean square approach. Applied Mathematics and Computation, 219(4), 2204-2211. doi:10.1016/j.amc.2012.08.066

Madera, A. G. (1993). Modelling of stochastic heat transfer in a solid. Applied Mathematical Modelling, 17(12), 664-668. doi:10.1016/0307-904x(93)90077-t

Madera, A. G., & Sotnikov, A. N. (1996). Method for analyzing stochastic heat transfer in a fluid flow. Applied Mathematical Modelling, 20(8), 588-592. doi:10.1016/0307-904x(96)00006-6

Villafuerte, L., Braumann, C. A., Cortés, J.-C., & Jódar, L. (2010). Random differential operational calculus: Theory and applications. Computers & Mathematics with Applications, 59(1), 115-125. doi:10.1016/j.camwa.2009.08.061

Calbo, G., Cortés, J.-C., & Jódar, L. (2011). Random Hermite differential equations: Mean square power series solutions and statistical properties. Applied Mathematics and Computation, 218(7), 3654-3666. doi:10.1016/j.amc.2011.09.008

Cortés, J. C., Sevilla-Peris, P., & Jódar, L. (2005). Analytic-numerical approximating processes of diffusion equation with data uncertainty. Computers & Mathematics with Applications, 49(7-8), 1255-1266. doi:10.1016/j.camwa.2004.05.015

[-]

recommendations

 

This item appears in the following Collection(s)

Show full item record